Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex, irregular periods. Taking asmita tablets. Does it cause infertility?

hiiiiiiiii Dr, My Wife is using Asmita Tablet for her periods problem, and i am confused she is lieing to me or she really take this tablet on suggestion of dr., tablet name is asmita(glenmark), how i will get the truth behind that tablets, because of that tablet she is not getting pregnanat, and we are doing unprotected sex from last one year, please do the needful thanks regards
Asked On : Sun, 14 Oct 2012
Answers:  3 Views:  597
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,

Asmita is an oral contraceptive pill that prevents conception. As long as your wife takes it, she will not be able to conceive.

If you both are planning to have a baby then she must stop the medicine at the earliest. There is no chance that your wife can conceive if she continues to take Asmita.

Hope this clears your doubt. Speak to her doctor about this.

All the best.
Answered: Sun, 14 Oct 2012
I find this answer helpful
General & Family Physician Dr. A K M Wasim Rahman's  Response
Hi Myur asmita is an oral contraceptive pill containing ethinyl oestradiol(oestrogen analogue). It is used to prevent pregnancy. Thats why your wife is not getting pregnant.
if you want a baby you have to stop those drugs.
best of luck.
Answered: Sun, 14 Oct 2012
I find this answer helpful
General & Family Physician Dr. A K M Wasim Rahman's  Response
Hi Myur asmita is an oral contraceptive pill containing ethinyl oestradiol(oestrogen analogue) and levonorgestrol(progesterone analogue). It is used to prevent pregnancy. Thats why your wife is not getting pregnant.
if you want a baby you have to stop those drugs.
best of luck.
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor